MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s13256-024-04394-6

Медицинская библиотека · Journal of medical case reports · 2024

Tacrolimus-induced cholestatic hepatotoxicity after renal transplantation: a case report.

Pourrezagholi Fatemeh, Amini Hossein, Moradi Omid, Ziaie Shadi

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

In this manuscript, we report a case of tacrolimus-associated hepatotoxicity in a kidney transplant recipient.

CASE PRESENTATION: In this case report, a 56 years old Arab male patient who received a kidney transplant presented with icterus, weakness, and lethargy two weeks after transplantation and tacrolimus initiation. In laboratory analysis hyperbilirubinemia and a rise in hepatic enzymes were observed. All possible causes of hepatotoxicity were examined. The panel for infectious causes was negative. Drug-induced liver injury was diagnosed. The patient's immunosuppressive regimen was changed to a cyclosporine-based regimen and after this change bilirubin and hepatic enzymes decreased and the patient was discharged without signs and symptoms of hepatitis.

CONCLUSION

It seems that the patient's hyperbilirubinemia was due to tacrolimus, and the patient's bilirubin decreased after stopping tacrolimus.

Для цитирования: Pourrezagholi Fatemeh, Amini Hossein, Moradi Omid, Ziaie Shadi. Tacrolimus-induced cholestatic hepatotoxicity after renal transplantation: a case report.. Journal of medical case reports. 2024. DOI: 10.1186/s13256-024-04394-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.